# SDR AMTA200301134

- Difficulty date: August 24, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N555TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER LINK ATTACH FITTING TO MID-BULKHEAD SHIMS MIGRATING.  COMPLIED WITH ER/A 757-54R-5285.  (M)
